# SDR CA040112005

- Difficulty date: January 11, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,105 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 4204200
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKE-OFF, CREW SELECTED LANDING GEAR UP. RT MAIN LANDING GEAR STILL INDICATED DOWN AND LOCKED AFTER RETRACTION. CREWS SELECTED GEAR DOWN AND ALL GEAR INDICATED DOWN AND LOCKED. AIRCRAFT RETURNED TO BASE WITH NO FURTHER FAULTS NOTED BY CREW. VISUAL INSPECTION OF LANDING GEAR SYSTEM CARRIED OUT. FOUND RT MAIN LANDING GEAR RETRACTION ARM P/N 42042-00 BROKEN. THIS PART ORIGINAL CRACK LOCATION NOT POSSIBLE TO BE INSPECTED OR FOUND WITH OUT COMPLETE DISMANTLE OF RETRACTION SYSTEM. RETRACTION ACTUATOR ROD END P/N 762-554 ALSO DAMAGED.
